# SDR 97ZZZX3828

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE3316252M
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Coupler
- Part number: 8941191
- Condition: Insert Loose
- Location: Red Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED WITH INTERNAL SPLINE INSERT LOOSE.  IF PART WAS INSTALLED IN ENGINE AND FAILED, ENGINE WOULD EITHER NTS WHILE RUNNING, OR NOT NTS UPON ENGINE IN-FLIGHT FAILURE.
